Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Recursively enumerable sets of positive integers and their decision problems

Author: Emil L. Post
Journal: Bull. Amer. Math. Soc. 50 (1944), 284-316
MathSciNet review: 0010514
Full-text PDF

Additional Information

PII: S 0002-9904(1944)08111-1

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia